# SDR SWAA991197

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 089SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22904
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND AFT ENTRY DOOR OVERHEAD EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED LIGHT ASSY PER MM.
